# SDR USAA070370

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 294 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 S13L CRACK ON TIE CLIP.  REMOVED & MADE NEW CLIP, TREATED, PRIMED & INSTALLED PER SRM 51-20-01, BOEING DWG 65-1633, DEFECT SIZE:  .5 INCH.
